|JOURNAL OF MATHEMATICS |
JOURNAL OF MATHEMATICS AND TECHNOLOGY (JMT)
ISSN: 2078-0257 | Next issue: November 30, 2013
The Journal of Mathematics and Technology is published two times per year in March and November. Journal publishes original papers in mathematics and technology in general, but giving a preference to those in the areas of mathematics and technology represented by the editorial board. All submitted papers are considered subject to the undersanding that they have not been published and are not being considered for publication elsewhere. To be publishable, papers must treat new research, be well written, and be of interest to a significant segment of the science community. There is no publication fee. But, subscribe to receive 1 print copy (see example) of the journal is compulsory for authors. Please, see Print Subscription Price List for 2013.
- Norwegian Social Science Data Services
- ZentralBlatt MATH (Springer Verlag and European Mathematical Society)
- Ulrich's, Academic Search Complete-EBSCO
- IndexCopernicus International, JournalSeek
|November, 2013 | Vol. 4. No 2.|
Abstract: In this article it is shown that if the busy period of a M|G|∞ queue system is PME distributed, the service time is a random variable with a long-tail distribution. The result is obtained through Laplace transforms analysis.
Keywords: M|G|∞, busy period, PME distribution, long-tail distribution, Laplace transform
Cite this article:
M.A.M. Ferreira. M|G|∞ queue busy period with PME distribution. Journal of Mathematics and Technology 2013; 4(2), .